Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2009-6pp.637-641

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 73, Issue 6 / 2009 | Next article >>
A.L. Kunitsyn, "Construction of stability regions in the three-body problem using parameter elimination," J. Appl. Math. Mech. 73 (6), 637-641 (2009)
Year 2009 Volume 73 Issue 6 Pages 637-641
Title Construction of stability regions in the three-body problem using parameter elimination
Author(s) A.L. Kunitsyn (Moscow, Russia, akunitsyn@mail.ru)
Abstract It is shown, using the example of an investigation of the stability of relative equilibrium positions (libration points) in the classical three-body problem and in several modifications of it, that in many cases it, is simpler and more informative to construct the stability region of equilibrium positions in the configuration space of the system rather than in the parameter space.
Received 18 March 2009
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 73, Issue 6 / 2009 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100